# SDR 99ZZZX4491

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB290
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1011100303
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING POSSIBLE SURFACE CORROSION ON THE LEFT WING TO FORWARD SPAR HINGE CAP DURING THE 12-MONTH SPAR CAP INSPECTION PER CHAPTER 5 OF THE MM, AN APPROXIMATE 2.6 INCH CRACK WAS FOUND AT APPROXIMATELY WS 153.735.
